I have been to two doctors family and lung specialists have had cough for going on 3 months most bad days some good but always coughing had chest x ray and breathing test and both checked out fine. Lung doctor put me on prednisone and alegra nexium and phenagrain with codiene after first 4 pills first day and 3 pills of prednisone, second i started feeling better and then it got worse again. Sometimes it feels like i have a srcatchy throat cough and other times it feels its in my chest. I cant seem to shake this cough no other symptoms like fatigue or fever or loss of appetite.
i feel pretty good except for the cough. Any suggestions what it could be? and does anyone think it could be serios condition i am srarting worry a little? Any comments appreciated
There are many places where a cough can originate from, such as the lungs (ex, asthma), post nasal drip, GERD, are three of the most common reasons. Seeing that you did a lung function test that came out fine is a good thing and pretty much eliminates any problems with the lungs. GERD can present atypical in some people with only a dry cough. It's the bodies reaction to the acidic stomach contents going up their esophagus, a sort of protection mechanism. Do you cough up mucous from your lugs or from your throat? For some people who have post nasal drip, their only symptom can be a mucous cough. I cough every day too, but it's due to having too much mucous in my lungs ( I have asthma), and it's worst in the mornings and when I don't drink enough fluids.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.